helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Followers 0
merlerenee

What is your advice regarding medication use.

2 posts in this topic

I am having a hard time regulating my medication.  I currently am taking 2 ea 25/100 Sinemet 5 times a day,  2 ea  Ropinirole .25mg  3 times a day,  Soma 350mg 3 times a day, Zoloft 100mg once a day,  

I have terrible movement isses, almost like a seizure, I have difficulty breathing deeply, my movement  is uncontrollable, my arms,legs,and head are jerking. It lasts until my meds kick in.  Would a seizure medcation help. 

Share this post


Link to post
Share on other sites

The breathing issue can be contributed to soma and zoloft, and partially the ropinerol. Each of these can cause respiratory depression. When you add them all, you get a 1+1+1=5 effect, especially with the soma involved.

You may want to talk to your Dr about changing it to a more specific muscle relaxer just for PD & MS. That would be baclofen, that works differently than other muscle relaxers. It works on a chemical that is at the spinal cord and the nerves beyond that, while most other muscle relaxers have to process through the brain then to the muscle.

As far as the jerkines etc. You have been experiencing, you did not state at what times of the day this was happening.

If you could give me a daily layout of meds and when these symptoms, I may be able to help you more. If you do something like this below, it would really help m

jerkiness at 7am

8 am 1 ropinerol 0.25mg, 1 soma 350mg, 1 sinemet 25/100

9 am symptoms of relieved muscle pain relieved

But tremor and walking still and issue

10 am took 1 sinemet 25/100

11 am tremor and walking better

**The more detailed the better**

It could just be changing the timing or adding a or taking away a med.

looking forward to seeing it so I can hopefully help you.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0